The Relationship Between Headaches And Stroke?
Hello … I want to know these days my mother often complains of headaches / migrants, and also has a slight flu, so her nose is really “mbeler ” ,, so I am also rather nungging to give medicine for ordinary medicine headache u0026amp; flu, or medication that my mother always takes when the blood pressure is increasing … but I give medicine to my mother who makes headaches and flu. according to the doctor it was safe or not for my mother huh ?? (my mind when giving a headache medicine u0026amp; the flu was because my mother really blurted out .. then often sneezing like that so yes I think if I had the flu again then the head would also be rather “bileng / dizzy ” I see … and after taking my mother’s medication after all, it’s like normal again) according to the doctor it’s good or not for my mother ??? thank you … * sorry if it is too long huh☺️☺️
Hello Ayu, thank you for asking at HealthReplies.com.
High blood pressure medication (blood pressure that is higher than normal) is a drug that should be taken every day even though there are no complaints at all regarding increased blood pressure and during treatment, blood pressure must be routinely controlled to the doctor according to the doctor's direction. This drug aims to continue to stabilize blood pressure within the normal range, if taken at will or only if there are complaints, blood pressure will not be stable and high blood pressure will not be controlled so it is very high risk of complications such as heart failure or stroke .
If indeed your mother has high blood pressure, always routinely take your mother to take blood pressure-lowering medication according to the doctor's instructions and routinely measure her blood pressure at the doctor to evaluate her treatment. In addition to taking drugs, it is also advisable to live a healthy lifestyle such as regular exercise, reducing salty foods, high fat and also sweets.
Regarding complaints of headaches that are currently experienced, these complaints can be caused by the flu that is being experienced but it can also be caused by uncontrolled high blood pressure or even a symptom of a bleeding stroke. Therefore, if this complaint continues to be felt, you should take your mother to the doctor even though by giving flu medicines the complaint improves. Examination at the doctor aims to evaluate the condition of your mother so that it can be determined what causes it and what therapy should be given.
For now, it is permissible to take over-the-counter cold medicines as long as they are used in accordance with the dosage listed on the packaging, it is also advisable to continue taking blood pressure-lowering drugs and to see a doctor as soon as possible to get more appropriate therapy.
I hope this helps.